MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number VICM513.2
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that 13.2mm vicm513.2 implantable collamer lens of a -6.5 diopter was implanted into the patient's left eye (os) on (b)(4) 2023.Excessive vault/high vault due to sizing is observed.The cause of the event is other, with the device not failing as intended.The problem is not resolved.Reportedly, "asymptomatic - higher vault than anticipated.".

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
800 royal oaks dr. suite: 210
monrovia, CA 91016
6263037902
MDR Report Key17908715
Report Number2023826-2023-04474
Device Sequence Number18028114
Product Code MTA
UDI-Device Identifier00841542119344
UDI-Public00841542119344
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberVICM513.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Initial Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Patient Age35 YR
Patient SexFemale